# SDR DALA12014230858

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 81,794 hours, 81,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK .281" LONG NOTED AT FWD CARGO DOOR FRAME FWD LOWER CORNER FUSELAGE SKIN.    REPAIRED IAW DWG SR09530117 AND RESTORED ACCESS IAW AMM 25-52-01-201, PAGE 3.  ACCOMPLISHED PERMANENT REPAIR IAW DWG SR09530117.
